Hypertension and nephrology

[Dialíziskezelés és Covid-19]

CSIKY Botond

JULY 29, 2021

Hypertension and nephrology - 2021;25(01 klsz)

COMMENTS

0 comments

Further articles in this publication

Hypertension and nephrology

[ Epidemiology of dialysis patients]

KULCSÁR Imre

Hypertension and nephrology

[Hemodialízis, hemodiafiltráció, hemofiltráció – alapfogalmak]

SZELESTEI Tamás

Hypertension and nephrology

[Chronic dialysis as a process]

ZAKAR Gábor

Hypertension and nephrology

[Indication for dialysis in chronic kidney disease]

KULCSÁR Imre

Hypertension and nephrology

[Modalities of chronic dialysis treatment in the care of end-stage renal disease]

KULCSÁR Imre

All articles in the issue

Related contents

Lege Artis Medicinae

[COVID-19-cardiology at spring, 2020]

VÁLYI Péter

Lege Artis Medicinae

[Vaccines against COVID-19 pandemic]

FALUS András, SZEKANECZ Zoltán

[The rapidly spreading SARS-CoV2 respiratory virus has evoked an epidemic with serious aftermath around the world. In addition to the health effects, the global economic damage is actually unpredictable. At the same time, the pandemic has launched a series of unprecedented collaborative scientific research, including the development of vaccines. This study summarizes up-to-date information on vaccines, immune memory, and some emerging clinical effects.]

Lege Artis Medicinae

[Risk of nonsteroidal antiinflammatory drugs. Focus on aceclofenac]

FARSANG Csaba

[Nonsteroidal antiinflammatory drugs (NSAIDs) are among the most frequently used pharmaceuticals. Nevertheless, a number of studies emphasized that NSAIDs were damaging not only the gastrointestinal (GI), but also the cardiovascular (CV) system, could increase the blood pressure, the frequency of coronary events (angina, myocardial infarction) and stroke incidence, as well as they might deterio­rate renal functions. The National Institute for Health and Care Excellence (NICE) did not find evidence that administering NSAIDs could increase the risk of developing COVID-19 or worsened the condition of COVID-19 patients. However, unwanted effects of specific drugs differ substantially in their occurrence and seriousness as well. It seemed to be for a long time that the NSAIDs provoked higher GI-risk was closely related to the COX1/COX2 selectivity, like the cardiovascular (CV) risk to the COX2/COX1 selectivity, however, the recent data did not prove it clearly. Based on the available literature while pondering the gastrointestinal and cardiovascular adverse events, among all NSAIDs the aceclofenac profile seemed to be the most favourable.]

Lege Artis Medicinae

[Covid-19 – testing the reality]

SVÉD Tamás

Clinical Neuroscience

A variant of Guillain-Barre syndrome after SARS-CoV-2 vaccination: AMSAN

TUTAR Kaya Nurhan, EYIGÜRBÜZ Tuğba, YILDIRIM Zerrin, KALE Nilufer

Introduction - Coronavirus disease 2019 (COVID-19) is a respiratory infection that has rapidly become a global pandemic and vaccines against SARS-CoV-2 have been developed with great success. In this article, we would like to present a patient who developed Guillain-Barré syndrome (GBS), which is a serious complication after receiving the inactive SARS-CoV-2 vaccine (CoronaVac). Case report – A 76-year-old male patient presented to the emergency department with nine days of progressive limb weakness. Two weeks prior to admission, he received the second dose of CoronaVac vaccine. Motor examination revealed decreased extremity strength with 3/5 in the lower extremities versus 4/5 in the upper extremities. Deep tendon reflexes were absent in all four extremities. Nerve conduction studies showed predominantly reduced amplitude in both motor and sensory nerves, consistent with AMSAN (acute motor and sensory axonal neuropathy). Conclusion - Clinicians should be aware of the neuro­logical complications or other side effects associated with COVID-19 vaccination so that early treatment can be an option.